MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 30 INCH TRANSPORT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 30 INCH TRANSPORT; STRETCHER, WHEELED
Catalog Number 0748000000
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 2 malfunction event(s), where it was reported the device experienced false latch of siderail.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.1 device is pending evaluation.Evaluation results findings (components/results).1 device: latch; spring/mechanical problem identified.1 device: appropriate term/code not available / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
In accordance with the "final guidance on medical device reporting for manufacturers" issued on november 7, 2016, stryker medical will no longer report the hazard of false latch of siderail for our stretcher lines (product code fpo), as this hazard has not caused or contributed to any serious injuries in at least two years.The last serious adverse event manufacturer report #0001831750-2021-00965 was originally submitted on june 23rd, 2021.While no new mdrs will be generated for this hazard moving forward, additional supplemental records may be submitted for past reported events if new information becomes available.Should a new serious adverse event occur attributed to this hazard, mdr reporting will resume.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results) 1 device: latch/dust or dirt problem identified.
 
Event or Problem Description
No new information.

Brand Name
30 INCH TRANSPORT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23383839
Report Number0001831750-2025-99274
Device Sequence Number18315263
Product Code FPO
UDI-Device Identifier07613327278262
UDI-Public7613327278262
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0748000000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
10/01/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date10/31/2025
11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown